Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 698043, 10 pages
Research Article

Numerical Stability Test of Neutral Delay Differential Equations

Institute of Vibration Engineering Research, Nanjing University of Aeronautics and Astronautics, 210016 Nanjing, China

Received 24 October 2007; Revised 1 March 2008; Accepted 16 March 2008

Academic Editor: Jose Balthazar

Copyright © 2008 Z. H. Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. H. Wang, “Numerical Stability Test of Neutral Delay Differential Equations,” Mathematical Problems in Engineering, vol. 2008, Article ID 698043, 10 pages, 2008. doi:10.1155/2008/698043